RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 2, Pages 29–48 (Mi vuu150)  

MATHEMATICS

To the question about precise and approximate validity in abstract control problem

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The abstract problem of control and its relaxations connected with a weakening of constraints on the choice of programmed strategies are considered. Relations connecting the sets of admissible elements of the initial problem and its extension are investigated. Conditions sufficient for the stability of the initial attainable set (with the exactness until a closure) are obtained.

Keywords: finitely additive measure, attraction set, moment constraints.

Full text: PDF file (240 kB)
References: PDF file   HTML file
UDC: 517.972.8
MSC: 28A33
Received: 25.02.2010

Citation: A. G. Chentsov, “To the question about precise and approximate validity in abstract control problem”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 2, 29–48

Citation in format AMSBIB
\Bibitem{Che10}
\by A.~G.~Chentsov
\paper To the question about precise and approximate validity in abstract control problem
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 2
\pages 29--48
\mathnet{http://mi.mathnet.ru/vuu150}


Linking options:
  • http://mi.mathnet.ru/eng/vuu150
  • http://mi.mathnet.ru/eng/vuu/y2010/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:181
    Full text:55
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020